×

Found 169 Documents (Results 1–100)

100
MathJax

Spline-collocation method for a class of boundary value problems with deviating arguments. (English. Russian original) Zbl 0928.65094

Differ. Equations 33, No. 7, 991-998 (1997); translation from Differ. Uravn. 33, No. 7, 985-992 (1997).
PDF BibTeX XML Cite

Completeness of solutions to a differential equation with a deviating argument that is majorized by exponential functions. (English. Russian original) Zbl 0908.34051

Dokl. Math. 51, No. 2, 256-259 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 341, No. 6, 727-730 (1995).
MSC:  34K12 34K05
PDF BibTeX XML Cite

Conditions for the absence of positive solutions of first order differential inequalities with deviating arguments. (English) Zbl 0843.34071

Bainov, D. (ed.) et al., Proceedings of the fourth international colloquium on differential equations, Plovdiv, Bulgaria, August 18-22, 1993. Utrecht: VSP. 157-161 (1994).
MSC:  34K11 34A40 34C10
PDF BibTeX XML Cite

Oscillation of nonlinear functional differential equations. (English) Zbl 0875.35139

Kawarada, H. (ed.) et al., Proceedings of the international conference on nonlinear mathematical problems in industry, held at Iwaki Meisei University, Iwaki, Japan, during Nov. 9-13, 1992. II. Tokyo: Gakkōtosho, GAKUTO Int. Ser., Math. Sci. Appl. 2, 637-642 (1993).
PDF BibTeX XML Cite

Oscillatory properties for damped hyperbolic equations. (English) Zbl 0844.35132

Bainov, D. (ed.) et al., Proceedings of the third international colloquium on differential equations, Plovdiv, Bulgaria, August 18-22, 1992. Utrecht: VSP. 23-30 (1993).
MSC:  35R10 35B05
PDF BibTeX XML Cite

Oscillatory properties of linear differential equations with deviating argument. (English. Russian original) Zbl 0793.34052

Russ. Acad. Sci., Dokl., Math. 46, No. 3, 418-424 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 327, No. 1, 25-31 (1992).
Reviewer: O.Akinyele (Bowie)
MSC:  34K99 34C10 35R10
PDF BibTeX XML Cite

Linear boundary value problems for difference-differential equations. (Линейные краевые задачи для дифференциал{ь}но-разностных уравнений.) (Russian) Zbl 0784.34052

Moskva: Izdatel’stvo MAI. 202 p. (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software